Arveson W. On groups of automorphisms of operator algebras[J]. Journal of Functional Analysis, 1974, 15(3): 217-243.
2
Loebl R I, Muhly P S. Analyticity and Flows in Von Neumann Algebras[J]. Journal of Functional Analysis, 1978, 29(2): 214-252.
3
Shapiro V L. Fourier series in several variables[J]. Bulletin of the American Mathematical Society, 1964, 70(1): 48-93.
4
Forelli F. Analytic and quasi-invariant measures[J]. Acta Mathematica, 1967, 118(1): 33-59.
5
Deleeuw K, Katznelson Y. The two sides of a fourier-stieltjes transform and almost idempotent measures[J]. Israel Journal of Mathematics, 1970, 8(3): 213-229.
6
Mandrekar V, Nadkarni M G. ON ERGODIC QUASI-INVARIANT MEASURES ON THE CIRCLE GROUP.[J]. Journal of Functional Analysis, 1968, 3(2): 157-163.
7
S C Bagchi · J Mathew · M G Nadkarni. On systems of imprimitivity on locally compact Abelian groups with dense actions. 1974.
8
Doss R. On the Fourier-Stieltjes transforms of singular or absolutely continuous measures[J]. Mathematische Zeitschrift, 1967, 97(1): 77-84.
9
Vidyadhar Mandrekar · M G Nadkarni. Quasi-invariance of analytic measures on compact groups. 1967.
10
Shekhtman B. Discrete approximating operators on function algebras[J]. Constructive Approximation, 1992, 8(3): 371-377.
We show that expanding Kahler-Ricci solitons which have positive holomorphic bisectional curvature and are C^2-asymptotic to a conical Kahler manifold at infinity must be the U(n)-rotationally symmetric expand solitons constructed by Cao.
Kailath T. A view of three decades of linear filtering theory[J]. IEEE Transactions on Information Theory, 1974, 20(2): 146-181.
2
Anh V, Inoue A, Kasahara Y, et al. Financial Markets with Memory II: Innovation Processes and Expected Utility Maximization[J]. Stochastic Analysis and Applications, 2005, 23(2): 301-328.
3
Jaksic V, Pillet C. Ergodic properties of classical dissipative systems I[J]. Acta Mathematica, 1998, 181(2): 245-282.
4
Inoue A. Asymptotics for the partial autocorrelation function of a stationary process[J]. Journal D Analyse Mathematique, 2000, 81(1): 65-109.
5
Bingham N H. Szeg\\\
6
Inoue A. AR and MA representation of partial autocorrelation functions, with applications[J]. Probability Theory and Related Fields, 2007, 140(3): 523-551.
7
Garber W D. The connexion of duality and causal properties for generalized free fields[J]. Communications in Mathematical Physics, 1975, 42(3): 195-208.
8
Nikolskii N K. Invariant subspaces in the theory of operators and theory of functions[J]. Journal of Mathematical Sciences, 1976, 5(2): 129-249.
9
Loren D Pitt. WeightedL p closure theorems for spaces of entire functions. 1976.
10
Kasahara Y, Bingham N H. Verblunsky coefficients and Nehari sequences[J]. Transactions of the American Mathematical Society, 2014, 366(3): 1363-1378.